# SDR N6WA2025071205

- Difficulty date: July 9, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE RH FUSELAGE AT FS661-FS677 BETWEEN STGR8R-STGR9R.   REPAIRED RH FUSELAGE AT FS661-FS677 BETWEEN STGR8R-STGR9R IAW GOJET EO C550-53MR-079
